Asian Journal of Mathematics

Volume 22 (2018)

Number 2

Special issue in honor of Ngaiming Mok (1 of 3)

Guest Editors: Jun-Muk Hwang, Korea Institute for Advanced Study; Yum-Tong Siu, Harvard University; Wing-Keung To, National University of Singapore; Stephen S.-T. Yau, Tsinghua University; Sai-Kee Yeung, Purdue University

Interpolation for curves of large degree

Pages: 307 – 316



Lawrence Ein (Department of Mathematics, Statistics, and Computer Science, University of Illinois, Chicago, IL., U.S.A.)

Wenbo Niu (Department of Mathematical Sciences, University of Arkansas, Fayetteville, Ar., U.S.A.)


In this paper, we establish an interpolation result involving higher-order conormal bundles of curves embedded by linear systems of large degree. As a consequence this gives evidence for the semistability conjecture due to Ein–Lazarsfeld.


interpolation, semistablility, conomral bundle

2010 Mathematics Subject Classification


Research of the first author partially supported by NSF grant DMS-1501085.

Received 21 April 2016

Accepted 7 February 2018

Published 15 June 2018